# SDR AALA20002038

- Difficulty date: December 1, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N7083A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 645
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT R4 DOOR INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT WIRE AT R4 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
